Piriton Allergy Tablets contain Chlorphenamine Maleate which can help to relieve the symptoms of some allergies and itchy skin rashes. Once a day tablet for adults and children from 6 years old.
Piriton Allergy Tablets provide fast relief from the symptoms of hay fever. Piriton Allergy Tablets contain an antihistamine containing Chlorphenamine Maleate which can help to relieve the symptoms of some allergies and itchy skin rashes
Also brings fast relief from the symptoms of:
- Skin Allergies
- Food Allergies
- Pet Allergies
- House Dust Mite Allergies
- Insect Bites
- Mould Spore Allergies
- Nettle Rash
- Heat Rash, Prickly Heat & Dermatitis
- Reactions To Food, Food Additives
- Insect Bites
- Also relieves the itchy rash of chickenpox.
Please read the enclosed leaflet carefully before use.
- For oral use.
- Adults and children aged 12 years and over: Take one tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours.
- Children aged 6 to 12 years: Give half a tablet every 4 to 6 hours. Do not give more than 6 half tablets in 24 hours.
- Children under 6 years: not recommended.
WARNING: may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
If symptoms persist, consult your doctor.
Store below 30ºC. Keep out of the reach and sight of children.
Possible side affects of taking Piriton Allergy Tablets:
Most people taking the tablets find they cause them no problems. Children and the elderly are more prone to side effects. The most common side effect is drowsiness. This drowsiness can be helpful if symptoms are particularly troublesome at night.
Occasionally some people may have difficulty concentrating; blurred vision; loss of appetite, indigestion or upset stomach, feeling or being sick; diarrhoea, tummy pain; liver inflammation (which may make you feel weak, sick and turn yellow); difficulty in passing water; headaches; dry mouth; dizziness, palpitations (feeling your heart beat), fast or irregular heart beat, low blood pressure (you may feel faint), chest tightness; thickening of phlegm; blood disorders (anaemia); allergic reactions including itchy rash, skin peeling, and sensitivity to the sun; twitching, muscular weakness and inco-ordination; ringing in the ears; depression (low mood); irritability or nightmares; children may become excited and the elderly may become very confused.
If you are concerned about these effects, or if the tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
Piriton Allergy Tablets are round, yellow tablets engraved on one side with a P above the break line.
Each tablet contains the active ingredient: Chlorphenamine maleate 4 mg.
Other ingredients: Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.